Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 46, Number 3
HTML articles powered by AMS MathViewer

Central localizations of regular rings
E. P. Armendariz, Joe W. Fisher and Stuart A. Steinberg PDF
Proc. Amer. Math. Soc. 46 (1974), 315-321
Splitting groups by integers
W. Hamaker and S. Stein PDF
Proc. Amer. Math. Soc. 46 (1974), 322-324
Chain conditions on symmetric elements
Susan Montgomery PDF
Proc. Amer. Math. Soc. 46 (1974), 325-331
The heights of formal $A$-modules
William C. Waterhouse PDF
Proc. Amer. Math. Soc. 46 (1974), 332-334
The valuation structure of homomorphic images of Prüfer domains
Monte B. Boisen and Philip B. Sheldon PDF
Proc. Amer. Math. Soc. 46 (1974), 335-342
A note on the second smallest prime $k$th power nonresidue
Richard H. Hudson PDF
Proc. Amer. Math. Soc. 46 (1974), 343-346
Polynomials over finite fields which commute with translations
Charles Wells PDF
Proc. Amer. Math. Soc. 46 (1974), 347-350
A characterization of noncommutative quaternion rings
Carl W. Kohls PDF
Proc. Amer. Math. Soc. 46 (1974), 351-354
Matrix group monotonicity
Abraham Berman and Robert J. Plemmons PDF
Proc. Amer. Math. Soc. 46 (1974), 355-359
Linear superposition of smooth functions
Robert Kaufman PDF
Proc. Amer. Math. Soc. 46 (1974), 360-362
Convexity of vector-valued functions
Ih Ching Hsu and Robert G. Kuller PDF
Proc. Amer. Math. Soc. 46 (1974), 363-366
Some problems on $B$-completeness
T. K. Mukherjee PDF
Proc. Amer. Math. Soc. 46 (1974), 367-374
A characterization of hypoelliptic differential operators with variable coefficients
R. E. White PDF
Proc. Amer. Math. Soc. 46 (1974), 375-382
Borel structures and invariants for measurable transformations
Jacob Feldman PDF
Proc. Amer. Math. Soc. 46 (1974), 383-394
Pointwise in terms of weak convergence
J. R. Baxter PDF
Proc. Amer. Math. Soc. 46 (1974), 395-398
Regularity of generalized stochastic processes and their derivatives
Lewis Pakula PDF
Proc. Amer. Math. Soc. 46 (1974), 399-401
Triple points and singularities of projections of smoothly immersed surfaces
Thomas Banchoff PDF
Proc. Amer. Math. Soc. 46 (1974), 402-406
Triple points and surgery of immersed surfaces
Thomas F. Banchoff PDF
Proc. Amer. Math. Soc. 46 (1974), 407-413
A class of manifolds covered by Euclidean space
J. W. Maxwell PDF
Proc. Amer. Math. Soc. 46 (1974), 414-418
On the topology of the even-dimensional complex quadrics
Hon Fei Lai PDF
Proc. Amer. Math. Soc. 46 (1974), 419-425
$\varepsilon$-continuity and shape
James E. Felt PDF
Proc. Amer. Math. Soc. 46 (1974), 426-430
Free topological groups with no small subgroups
Sidney A. Morris and H. B. Thompson PDF
Proc. Amer. Math. Soc. 46 (1974), 431-437
Piercing points on a special arc
Harvey Rosen PDF
Proc. Amer. Math. Soc. 46 (1974), 438-442
On Dugundji’s notion of positive definiteness
Chi Song Wong PDF
Proc. Amer. Math. Soc. 46 (1974), 443-450
Affine structures on three-step nilpotent Lie algebras
John Scheuneman PDF
Proc. Amer. Math. Soc. 46 (1974), 451-454
Erratum to: “$K$-theory of commutative regular rings” (Proc. Amer. Math. Soc. 39 (1973), 489–492)
Andy R. Magid PDF
Proc. Amer. Math. Soc. 46 (1974), 455
Erratum to: “Categories of $H$-spaces “ (Proc. Amer. Math. Soc. 42 (1974), 290–294)
Pierre J. Malraison PDF
Proc. Amer. Math. Soc. 46 (1974), 456